# SDR FDEA200812035072

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 140N51501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020, RBL 65, CREASE BEAM WEB IS CORRODED.  REMOVED CORROSION, BS 1020, RBL 65, ON CREASE BEAM WEB IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13. L=.50, W=.50, D=.015.  FABRICATED NEW WEB ON MAE TRAVELER T8/759905, TREATED, PRIMED WEB IAW SRM 51-20-01.  INSTALLED NEW WEB, BS 1020-1040, RBL 65, IAW RM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
